MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR
Model Number 12202KD-4
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a bath chair from a healthcare provider, who stated that there had been "three falls with injury " in their hospital.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a bath chair from a healthcare provider, who stated that there had been "three falls with injury " in their hospital.Upon investigation, it was revealed that the first incident was not a fall and did not involve an injury; the second incident was not a fall and did not involve an injury, but rather a report that a chair "tipped to the left" while a patient was leaning to the left side; and the third incident involved a patient who "leaned over too far" and fell, sustaining a laceration to her lip." all three chairs were confirmed discarded, so drive cannot retrieve them for evaluation.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key16640044
Report Number2438477-2023-00022
Device Sequence Number17666672
Product Code ILS
UDI-Device Identifier50822383222061
UDI-Public50822383222061
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
Report Date (Section F) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12202KD-4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/27/2023
Event Location Hospital
Date Report to Manufacturer04/05/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date04/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/12/2023